MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-65
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The name of the initial reporter is unavailable, at this time.A supplemental report will be submitted when additional information is provided.
 
Event or Problem Description
It was reported that during a cardiac surgical procedure, the cs100 intra-aortic balloon pump (iabp) shutdown.It was also reported that the user restarted the unit and was able to use it safely.Further, the machine was changed at 15:00 hours to see what was important.No patient harm, serious injury, or adverse event was reported.
 
Event or Problem Description
It was reported that during a cardiac surgical procedure, the cs100 intra-aortic balloon pump (iabp) shutdown.It was also reported that the user restarted the unit and was able to use it safely.Further, the machine was changed at 15:00 hours to see what was important.No patient harm, serious injury or adverse event was reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the iabp and was unable to reproduce the reported issue.Cleaning was performed inside the console and the connecting part.Routine preventive maintenance (pm) was performed and the pneu luer, safety disk, and battery were replaced as part of the pm.The fse then performed all functional and safety checks to meet factory specifications.Unit passed all functional and safety test per factory specifications.The iabp was then released to the customer and cleared for clinical service.
 
Additional Manufacturer Narrative
Historical data analysis: (4109/213) the review of the historical data indicates that no other similar complaint was reported for the same serial number and reported failure mode.Trend analysis: (4110/213) the overall 12 month product complaint trend data for the period (dec 2019 through nov 2020) was reviewed.There were no triggers identified for the review period.Analysis of production: (3331/213) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key11008023
Report Number2249723-2020-02148
Device Sequence Number4496208
Product Code DSP
UDI-Device Identifier10607567108674
UDI-Public10607567108674
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-65
Device Catalogue Number0998-00-3013-65
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer03/12/2021
07/27/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date04/09/2021
07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
YMT40R-01 LOT,3000115900
Patient Age67 YR
Patient Weight65